# SDR FDEA201109274151

- Difficulty date: September 27, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 84,453 hours, 14,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1681 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1681, L12R,  FOUND DENTED.  REPAIRED IAW SRM 53-00-07 FIG.201 REPAIR 2 REV 47.  REPAIR CLASSIFIED AS MAJOR GMM 6-2-100 REV 112.
